Proceedings of the Japan Academy, Series A, Mathematical Sciences

On the zero-free region of Dirichlet's $L$-functions

Yoichi Motohashi

Full-text: Open access

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 54, Number 10 (1978), 332-334.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195517504

Digital Object Identifier
doi:10.3792/pjaa.54.332

Mathematical Reviews number (MathSciNet)
MR520985

Zentralblatt MATH identifier
0415.10027

Subjects
Primary: 10H08

Citation

Motohashi, Yoichi. On the zero-free region of Dirichlet's $L$-functions. Proc. Japan Acad. Ser. A Math. Sci. 54 (1978), no. 10, 332--334. doi:10.3792/pjaa.54.332. https://projecteuclid.org/euclid.pja/1195517504


Export citation

References

  • [1] Y. Motohashi: On Vinogradov's zero-free region for the Riemann zeta-function. Proc. Japan Acad., 54A, 300-302 (1978).
  • [2] E. C. Titchmarsh: The Theory of the Riemann Zeta-Function. Oxford Univ. Press (1951).